Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 238, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2023, 7:42 PM EDT for 8 counties in Georgia. It was in force for 48 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 7:42 PM EDT (23:42 UTC)
- Expired
- Jun 25, 2023, 8:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Crawford County, GA, Jones County, GA, Lamar County, GA, Monroe County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 59 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:50 PM EDT | TSTM WND DMG | 4 Nnw Yatesville, GA | Multiple trees down across NE Upson County, incl Mud Bridge Rd, Liberty Chapel Rd, Morgan Rd, and 2 near Ga 74 and Rock Quarry Rd E of Yatesville. |
| Jun 25, 8:05 PM EDT | TSTM WND DMG | 2 Nne Crest, GA | Several trees down in NW Upson County, incl Dripping Rock Rd, Smyrna Church Rd, Hickman Fork Rd, 1300 N Old Alabama Rd. Time approx by radar with 2 waves for strong wind gusts through the area. |
| Jun 25, 8:14 PM EDT | TSTM WND DMG | 2 Sw Wesleyan, GA | Trees and powerlines down bocking the road on Tucker Road near Bellview Church. |
| Jun 25, 8:14 PM EDT | TSTM WND DMG | 4 W Wesleyan, GA | Media report of trees and powerlines down at Lamar Road and Zebulon Road. |
| Jun 25, 8:17 PM EDT | TSTM WND DMG | 3 Sse Pleasant Hill, GA | Trees down in NE Talbot County along Jeff Hendricks and Buckham Rds. |
| Jun 25, 8:19 PM EDT | TSTM WND GST 55 | 2 Wsw Franklinton, GA | Mesonet station GA348 I-16 At Us 23. |
| Jun 25, 8:21 PM EDT | TSTM WND DMG | 1 N Thomaston, GA | Corrects previous tstm wnd dmg report from 1 N Thomaston. Nearly a dozen trees reported down in the town of Thomaston. Report locations incl: Mulberry St, Cobbtown Rd, B St, S St, Wilson Way, poplar Dr, Nelson Dr, and Triune Mill Rd. |
| Jun 25, 8:21 PM EDT | TSTM WND DMG | 1 N Thomaston, GA | Numerous trees reported down across Upson County. |
| Jun 25, 8:24 PM EDT | TSTM WND DMG | 2 Se Rowland, GA | 2 trees reported down on Roland Rd in the 2800 block. |
| Jun 25, 8:34 PM EDT | TSTM WND DMG | 2 Sw Salem, GA | 2 trees reported down near Salem near US 80 and US 19. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 6:26 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
115
WUUS52 KFFC 252342
SVRFFC
GAC021-079-169-171-207-263-269-293-260030-
/O.NEW.KFFC.SV.W.0238.230625T2342Z-230626T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
742 PM EDT Sun Jun 25 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Bibb County in central Georgia...
Monroe County in central Georgia...
Upson County in west central Georgia...
Crawford County in central Georgia...
Central Jones County in central Georgia...
Northeastern Talbot County in west central Georgia...
Northern Taylor County in west central Georgia...
Southeastern Lamar County in west central Georgia...
* Until 830 PM EDT.
* At 742 PM EDT, severe thunderstorms were located along a line
extending from Crest to near Russellville to Wayside, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Macon, Thomaston, Forsyth, Roberta, Yatesville, Payne, Culloden,
Sunset Village, Lincoln Park, The Rock, Payne City, Lake
Tobesofkee, Wayside, Atwater, Round Oak, Russellville, Sprewell
Bluff State Park, Wesleyan, Logtown and Sunnyside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3286 8453 3288 8451 3291 8451 3291 8453
3295 8452 3297 8453 3298 8450 3299 8409
3313 8356 3275 8357 3266 8386 3263 8448
TIME...MOT...LOC 2342Z 333DEG 34KT 3293 8446 3292 8405 3303 8360
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AlbrightWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:39 PM EDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 25, 3:39 PM EDT, 4 hours 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 339 PM EDT Sun Jun 25 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Monday) Issued at 338 PM EDT Sun Jun 25 2023 The MCS that has been discussed over the last several days has transpired and is currently making its way through Tennessee while thunderstorms are also beginning to fire across northern Alabama. As is typical for summertime convective complexes, guidance has had quite varying solutions on its evolution. While considerable uncertainty has plagued this forecast over the last couple of days, strong enough signals in the trends have given some degree of confidence that the areas along and north of I-85 will incur the most impacts from the MCS this afternoon and evening before it fizzles out over central Georgia. While the best instability is to our west, SBCAPE around 1000-2000 J/kg across north and west Georgia (with a few pockets above 2000 J/kg over far northwest Georgia), DCAPE over 1000 J/kg, and 700-500mb lapse rates over 6.5 C/km will result in concerns over damaging wind gusts up to 60 mph and quarter sized hail in the strongest storms this afternoon and evening. SPC has appropriately placed the areas along and north of I-85 in a Slight Risk for severe storms with a Marginal Risk extending further southeast between I-85 and a line from Stewart County to Warren County. At the time of writing, a Severe Thunderstorm Watch has been issued for several counties in North Georgia where additional counties downstream may be added depending on how the severe threat evolves. While it remains to be seen how the round of thunderstorms this afternoon and evening will play out exactly, there is growing confidence that the next push during the early morning hours could produce isolated showers and thunderstorms during the morning commute for the metro areas. As the front continues to make its way further south throughout the day, areas primarily along and south of I-85 tomorrow afternoon could see strong to severe thunderstorms with the metro Atlanta area remaining on the northern fringe of the potential thunderstorm activity tomorrow. Instability tomorrow afternoon will be favorable to support updrafts with widespread 1500- 2000 J/kg of SBCAPE over the forecast area and lapse rates again trending between 6.5-7.5 C/km. For now, nearly the entire CWA with the exception of a small area in northwest Georgia is included in a Marginal Risk for severe storms on Monday where damaging wind gusts and quarter sized hail will again be the primary hazards. While confidence has increased in the potential for isolated to scattered showers and storms tomorrow, have limited PoPs to a high end chance as recent trends have backed off on widespread coverage. KAL && .LONG TERM... (Tuesday morning through next Saturday) Issued at 338 PM EDT Sun Jun 25 2023 As the long term period begins on Tuesday, an amplified mid level ridge will be positioned over the central CONUS, extending as far north as southern Canada. An occluded low pressure system will also be centered over the Great Lakes, with troughing extending south and east along the Atlantic coast. This synoptic setup will keep Georgia underneath northwesterly flow aloft between these two features. On Tuesday, the cold front extending from the aforementioned low will sink into south-central Georgia, while surface high pressure meanwhile builds into the eastern CONUS. While there is not expected to be much impact on high temperatures behind the front (with afternoon highs reaching into the upper 80s to low 90s on Tuesday), dewpoints are expected to drop into the low 60s across north Georgia. Chances for isolated to scattered showers and thunderstorms are expected to be confined to central Georgia, closest to the frontal boundary, on Tuesday afternoon. Dewpoints will be fairly low for this time of the year on Wednesday, but temperatures will begin to gradually warm, with afternoon highs a couple of degrees warmer than Tuesday. Mid-range guidance indicates that that a couple of disturbances traversing the NW flow could move through the Deep South, which could help support thunderstorm development in spite of the relatively dry surface conditions. At this time, PoPs remain low on Wednesday as these disturbances are progged to stay to the west of Georgia and subsidence of drier air aloft will also serve to limit diurnally- driven convection. However, remember that the northwesterly upper flow will remain active through the end of the week, and is notorious for surprises this time of the year that are not well- resolved by synoptic models. Low-level ridging will build eastward into the forecast area on Thursday and Friday, pushing the old frontal boundary back to the north as a warm front and continuing the warming trend through the end of the period. By the end of the work week and into the weekend, high temperatures are forecast to range from 5-10 degrees above climatological normals. Temperatures are currently anticipated to be hottest on Friday afternoon - in the upper 90s across the majority of the area. Furthermore, heat index values during this time could reach or exceed Heat Advisory criteria, especially in central Georgia. With these hot temperatures and dewpoints recovering into the upper 60s to low 70s, better coverage of diurnally-driven thunderstorms will be favored late in the week and going into next weekend. King && .AVIATION... (18Z TAFS) Issued at 211 PM EDT Sun Jun 25 2023 VFR conditions anticipated throughout this TAF cycle. TSRA generally between 20-02Z for the metro sites with CSG timing between 00-04Z with a complex of storms. VCSH after 06Z for northern sites with TSRA between 08-14Z with later timing for MCN/CSG between 12 and 18Z as a front approaches. W winds between 5 an 10KT could gust up to 25KT in storms. //ATL Confidence...18Z Update... Medium confidence on this evening's TSRA. Low confidence on TSRA tomorrow morning. High confidence on all other elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 69 90 / 20 50 30 0 Atlanta 71 89 71 90 / 40 50 30 0 Blairsville 64 84 61 82 / 50 40 30 0 Cartersville 68 90 67 90 / 50 50 20 0 Columbus 72 91 73 93 / 40 50 40 20 Gainesville 70 88 69 87 / 30 40 30 0 Macon 72 92 72 93 / 10 50 40 10 Rome 69 92 67 91 / 50 40 10 0 Peachtree City 69 90 69 91 / 30 50 30 10 Vidalia 73 92 74 92 / 10 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KAL LONG TERM....King AVIATION...KAL
Hazardous weather outlook, Jun 25, 6:35 PM EDT, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 635 PM EDT Sun Jun 25 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-262245- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 635 PM EDT Sun Jun 25 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for portions of north and central Georgia until 1 AM EDT. A large cluster of thunderstorms is positioned roughly across the I-20 corridor, and will continue moving southward this evening. Some storms embedded within this cluster will be strong to severe. The primary severe weather hazards would be damaging wind gusts and hail. Frequent lightning and locally heavy rain can also be expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another round of thunderstorms is expected on Monday ahead of and along a cold front. Some storms may become strong to severe, capable of producing damaging wind gusts, frequent lightning, and locally heavy rainfall. Isolated thunderstorms will be possible in the afternoon and evening Thursday and Friday, followed by scattered through Saturday. Hot and humid conditions Thursday through Saturday will lead to heat index values over 100 degrees across the majority of the area, and over 105 degrees in portions of central Georgia. If spending time outdoors, be sure to stay hydrated, wear lightweight clothing, and take plenty of time to rest. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jun 25, 6:41 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
641 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Tstm Wnd Dmg 1 NNW Mableton 33.84N 84.59W
06/25/2023 Cobb GA Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
&&Local storm report, Jun 25, 7:26 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
726 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Tstm Wnd Dmg Cedartown 34.01N 85.26W
06/25/2023 Polk GA Emergency Mngr
Multiple trees down in Polk County on the
Cedartown side of the county.
&&Special weather statement, Jun 25, 7:30 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
730 PM EDT Sun Jun 25 2023
GAZ039-049>051-060>062-072-073-260000-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Hancock GA-Baldwin GA-
Warren GA-Jones GA-Greene GA-
730 PM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of Baldwin, Warren,
southeastern Morgan, Putnam, Hancock, southeastern Greene,
Taliaferro, southern Wilkes and northeastern Jones Counties through
800 PM EDT...
At 730 PM EDT, a line of strong thunderstorms was along a line
extending from Fishing Creek Public Hunting Area to near Willard, and
moving southeast at 15 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Milledgeville, Eatonton, Washington, Greensboro, Warrenton, Sparta,
Crawfordville, Union Point, White Plains, Siloam, Norwood, Sharon,
Camak, Reynolds at Lake Oconee, Phoenix, Midway-Hardwick, Liberty,
Meriwether, Springfield and Veazey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and north central Georgia.
&&
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3361 8265 3341 8255 3335 8255 3335 8252
3332 8254 3332 8259 3326 8275 3324 8275
3320 8286 3313 8290 3308 8305 3303 8306
3305 8356 3343 8353 3381 8258 3364 8248
TIME...MOT...LOC 2330Z 318DEG 14KT 3386 8260 3330 8354
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightLocal storm report, Jun 25, 7:33 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
733 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Tstm Wnd Dmg Winder 33.99N 83.72W
06/25/2023 Barrow GA Emergency Mngr
Several Trees down across county.
&&Local storm report, Jun 25, 7:34 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
734 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM Tstm Wnd Dmg 1 N Commerce 34.21N 83.46W
06/25/2023 Jackson GA Emergency Mngr
28 trees reported down across Jackson county
with.
&&Local storm report, Jun 25, 7:40 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
740 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM Tstm Wnd Dmg Danielsville 34.13N 83.22W
06/25/2023 Madison GA Emergency Mngr
15 trees down across Madison County.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Murray, Whitfield | 38 min |
| Jun 25, 3:41 PM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Jun 25, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 49 min |
| Jun 25, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Fannin, Gilmer, Gordon, Murray and 2 more | 48 min |
| Jun 25, 4:16 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 29 min |
| Jun 25, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Union, White | 52 min |
| Jun 25, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 46 min |
| Jun 25, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Hall, Lumpkin, White | 51 min |
| Jun 25, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Cherokee, Gilmer, Gordon, Murray and 2 more | 48 min |
| Jun 25, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Floyd, Fulton | 46 min |
| Jun 25, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 1 more | 45 min |
| Jun 25, 5:21 PM EDT | Special Weather Statement | FFC | Haralson | 9 min |
| Jun 25, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 29 min |
| Jun 25, 5:34 PM EDT | Flash Flood Warning | FFC | Catoosa, Walker | 2 hr |
| Jun 25, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cherokee, Clarke, DeKalb, Forsyth and 5 more | 32 min |
| Jun 25, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Floyd, Haralson, Polk | 42 min |
| Jun 25, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 11 more | 60 min |
| Jun 25, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Morgan, Oconee and 2 more | 38 min |
| Jun 25, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Polk | 39 min |
| Jun 25, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Jasper, Newton and 2 more | 43 min |
| Jun 25, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Putnam, Walton | 53 min |
| Jun 25, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Crawford, Fulton, Heard, Monroe | 49 min |
| Jun 25, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Douglas, Fayette, Fulton, Henry and 2 more | 34 min |
| Jun 25, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 33 min |
| Jun 25, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Jasper, Jones and 7 more | 65 min |
| Jun 25, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 56 min |
| Jun 25, 7:30 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Putnam, Taliaferro, Warren | 30 min |
| Jun 25, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Troup | 43 min |
| Jun 25, 7:59 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Twiggs, Warren, Washington, Wilkinson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.